# SDR SWAA001276

- Difficulty date: July 13, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 51,365 hours, 52,306 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6567380
- Condition: Loose
- Location: Slide Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FWD ENTRY DOOR EVACUATION SLIDE GIRT BAR ATTACH BRACKETS LOOSE ON CONTAINER.  SECURED BRACKETS PER MM.
